# SDR HYIA20160119002

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: C4020468
- Aircraft time: 25,370 hours, 31,929 cycles
- System (JASC): 2140 · Heating System
- Part: Gasket
- Part number: 26405
- Condition: Torn
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT.  INSPECTED & FOUND HEATER FUEL FILTER GASKET IN RT WING TORN & LEAKING.  R & R HEATER FUEL FILTER GASKET WITH NEW IAW 402-C IPC CH 21-40-00 FIG 2.  LEAK & OPERATIONS CHECKED GOOD.
